# SDR 2002FA0000230

- Difficulty date: January 10, 2002
- Submitted: February 22, 2002
- Operation: General aviation
- Aircraft: N91284
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970111
- Engine: Cont LTSIO360EB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 630393
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION OF THE LT ENGINE (TOTAL TIME 3197.9) THREE PUSH RODS WERE NOTED TO BE CRACKED ALONG ALMOST THE ENTIRE LENGTH OF THE PUSHRODS EXTENDING FROM THE VERY TOP.  PUSHRODS REPLACED WITH NEW AND 9 OVERHAULED.  BECAUSE OF THIS FINDING ALL 12 PUSHRODS ON RIGHT ENGINE WERE OVERHAULED.  CAUSE UNKNOWN.  RECOMMEND MORE FREQUENT INSPECTION OF PUSHRODS.  CRACK IN PUSHROD EXTENDING FULL LENGTH OF ROD.
